2019
Том 71
№ 2

All Issues

Lapkovsky A. K.

Articles: 3
Article (Ukrainian)

Representation theory of solutions of generalized Rodrigues-Hamilton equation

Lapkovsky A. K., Laptinskii V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 6. - pp. 823–825

Article (Ukrainian)

The approximate solution of the classical equations of Rodrigues-Hamilton

Lapkovsky A. K., Laptinskii V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1976. - 28, № 2. - pp. 243–247

Article (Ukrainian)

Structure of solution of Cauchy's equation for a linear differential system on a manifold

Lapkovsky A. K., Laptinskii V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 393–397